# SDR SIMA20220501004

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 39,980 hours, 34,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT HOLDER AT FWD PARTION ABOVE FA SEAT ASSY. IS CRACKED-C/A-REPAIRED EMERGENCYFLASHLIGHT HOLDER BRACKET CLAMP IAW CMM 25-60-14
